Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

399

B. J. Brown and H. L. Agard
The American Mathematical Monthly
Vol. 23, No. 7 (Sep., 1916), pp. 258-259
DOI: 10.2307/2973903
Stable URL: http://www.jstor.org/stable/2973903
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails